# SDR FDEA201811163231

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 70,605 hours, 16,834 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) ACTUATOR OUTBOARD HOLE BORE CORROSION. HOLE BORE (HOLE 8) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T0343585 P1 STEP 1C AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
